I just finished a year on Degarelix. Just so you, know, the shots in the abdomen are nowhere near as bad as you might expect. Receiving the shot is no worse than a typical blood draw in my opinion. Almost no sensation other than the initial jab. However the site does sting starting a few hours later, is worse the next morning and then declines over a few days back to normal. For people, like me who are undergoing long-term treatment with Degarelix, the first shot is a larger dose administered as two shots. Again very little pain from the shots when administered. But the large dose of the first shot did sting more in the following days than all the other monthly shots that followed. I mean this as reassurance that it isn't nearly as bad in reality than it might be in your mind before hand. Also, FWIW, I had minimal side effects on Degarelix and have asked to go back on Degarelix when I have to resume treatment. Maybe I'd do as well on Lupron. But based on what I know so far, I will gladly take a monthly shot to not have the side effects most other people report from ADT.
Hey, thanks!I really needed this post. I have read mostly tough stories and some horror stuff.
I will be getting the two shots Wednesday.
I am real glad to learn the sting starts later. I may well have thought something was wrong if it stared hurting later as I was expecting it at once.
Post Edited (mentor5959) : 6/2/2019 8:55:54 PM (GMT-6)